# SDR CALA0801043

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 37,086 hours, 19,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED STATION 907 AT S-27R.  ROUTED OUT CORROSION FROM S-27R TO BL 0 STA 907 AND INSTALLED REPAIR PER SRM 53-00-07 FIG 201, REPAIR 10.
